The Bergman projection in Lp for domains with minimal smoothness

Loredana Lanzani, Elias M. Stein

Research output: Contribution to journalArticlepeer-review

35 Scopus citations


Let D⊂ℂn be a bounded, strongly Levi-pseudoconvex domain with minimally smooth boundary. We prove Lp(D)-regularity for the Bergman projection B, and for the operator {pipe}B{pipe} whose kernel is the absolute value of the Bergman kernel with p in the range (1,+∞). As an application, we show that the space of holomorphic functions in a neighborhood of D is dense in θ{symbol}Lp(D). 2013

Original languageEnglish (US)
Pages (from-to)127-154
Number of pages28
JournalIllinois Journal of Mathematics
Issue number1
StatePublished - 2012
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Bergman projection in Lp for domains with minimal smoothness'. Together they form a unique fingerprint.

Cite this